# SDR P5CA0300933

- Difficulty date: August 31, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N922FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22768
- Aircraft time: 73,593 hours, 18,062 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508806
- Part serial: MX472494
- Condition: Leaking
- Location: Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOSS HYD FLUID NR 4 SYS. NR 4 EDP REMOVED AND DEACTIVATED INSTALLED DEACTIVATION KIT IAW MEL 29-01-A TRASFERRED TO DMI 31340.
